# SDR SWAA2021100415815

- Difficulty date: September 8, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 46,748 hours, 27,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV FLOOR PAN CRACKS AT SEVERAL PLACES. ; / [01] REMOVED CRACK PAN FOR REPLACEMENT.; [02] REMOVED LAV DOOR AND DOOR THRESHOULD TO FOM.; [03] INSTALLED NEW FROM STOCK FWD LAV PAN PER CMM 25-43-87 AND SOPM 20-50-01.; [04] INSPECTED- SEAN KANE (TECHNICIAN); 15-SEP-2021 05:50 UTC INSTALLED NEW FROM STOCK FWD LAV PAN PER CMM 25-43-87 AND SOPM 20-50-01.; [05] REF TO TEM # 2 : INSTALLED DOOR THREHOLD PER AMM 25-43-87.; [06] REFER TO ITEM # 2 ONLY LAV DOOR THRESHOL INSTALLED PER CMM 25-43-87.; [07] INSPECTION COMPLETE ON CORRECTIVE ACTION #6 REPLACEMENT OF FWD LAVATORY THRESHOLD.; [08] REFER TO STEP #2 INSTALLED DOOR PER CMM25-43-87.; [09] INSPECTED LAV DOOR AND ADDED AMT LABOR ROW FOR MECHANICS TO EDIT PARTS AND TOOLING; [10] PARTS
